# SDR SWAA2022030437040

- Difficulty date: March 23, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 61,644 hours, 36,310 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** AFT CARGO COMPT CARGO DOOR CUTOUT SURROUND STRUCTURE FROM STA 787 TO STA 878 FROM RBL 19 TO RBL28 WL162 WEB HAS MULTIPLE CORRODED AREAS. / REMOVED + REPLACED AFT CARGO COMPT CARGO DOOR CUTTOUT SURROUND STRUCTURE FROM BS 787 TO BS 878 RBL 19 - RBL 28 WEB IAW SRM 51-40-02-0G-0 + DWG 146A8120 56379U 11APR19
